# SDR ABXA9701597

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 48942131
- Condition: Corrosion
- Location: Bs 210
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA HAS HEAVY CORROSION AND DOUBLER IS BLOWN-OUT AT STA 210 STA 21R TO 31R AT FINGER DOUBLER AND INTERNAL STRAP.  INSTALLED REPLACEMENT FINGER DOUBLER IAW SRM 53-4-1, 51-1-8, 51-1-21 AND 51-1-20D FROM STA 205 TO 215 STR 21R TO 31R.
